# SDR CKSA96196

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flameout
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

KHUF - FLT 81475:  NR 2 ENGINE FLAMEOUT AT CRUISE AT FLIGHT LEVEL 310, DESCENDED TO FLIGHT LEVEL 240.  CHECKED RESTART PARAMETERS WERE NORMAL.  RESTARTED NR 2 ENGINE AND ALL ENGINE PARAMETERS, OIL TEMPERATURE, PRESSURE, ETC., WERE ALL NORMAL.  REMOVED MAIN FUEL STRAINER, INSPECTED, FOUND NO DEBRIS.  REINSTALLED, PERFORMED ENGINE RUN IAW B727 MM 71-00.  NO DEFECTS NOTED.  COULD NOT DUPLICATE ENGINE FLAMEOUT.  ALL PARAMETERS NORMAL.
